# SDR AALA201804239055

- Difficulty date: April 8, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Coupling
- Part number: D5347210420290
- Condition: Damaged
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FOUND ON THE COUPLING AT FRAME 70, BL Y765.  REPLACED COUPLING IAW SRM 51-72-11, AND DWG D53472816,D53472780.
